Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalization of the Riemann integral


Author: Casper Goffman
Journal: Proc. Amer. Math. Soc. 3 (1952), 543-547
MSC: Primary 27.2X
MathSciNet review: 0049982
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. H. Hanson, The $ \tau $-limit, Ph.D. Dissertation, The Ohio State University, 1934.
  • [2] Stanisław Saks, Theory of the integral, Second revised edition. English translation by L. C. Young. With two additional notes by Stefan Banach, Dover Publications, Inc., New York, 1964. MR 0167578
  • [3] E. Kamke, Zur Definition der approximativ stetigen Funktionen, Fund. Math. vol. 10 (1927).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1952-0049982-0
Article copyright: © Copyright 1952 American Mathematical Society